Allergies Arising From The Drug Dexamethasone And Mefenamic Acid.?
I want to ask, I’m allergic to several dental pain medications, including dexsamethasone and mefanic acid. But in the middle of the night my toothache recurred, and I was forced to take the medicine. Are there any effects from the drug allergy?
Hello Indria Istanti, thank you for asking with HealthReplies.com.
Mefenamic acid is a nonsteroidal anti-inflammatory drug that works to relieve pain and inflammation. Dexamethasone is a group of corticosteroid drugs that also functions to reduce inflammation. Use of these two drugs must be careful because they are categorized as hard drugs and must be prescribed by your doctor. Some of the side effects that can arise from these two drugs include:
Liquid bowel movements or diarrhea Discomfort in the stomach, flatulence, nausea and vomiting Stomach pain or heartburn Bleeding in the digestive tract (vomiting blood or bloody or black bowel movements) Medication allergy (reddish rash, eyes or lips become swelling, itchy or watery eyes, shortness of breath, until a decrease in consciousness) Drug allergy is an excessive reaction of the body's immune system to the content of the drug. The reaction occurs because the body considers existing drugs as foreign substances that endanger the body. Drug energy can also be dangerous and can cause anaphylactic shock that can be life threatening. You should consult with your dentist about other alternative medicines that don't cause allergies for you.
You can also be recommended to do a skin test to find out drugs that are suspected of causing allergies or blood tests for drug allergies. If there are signs of drug allergy you should immediately go to the nearest health facility. It is also recommended that you use an allergy bracelet or necklace and always tell your doctor about your allergic history to certain types of medication.
Hopefully this information can be useful. thank you